PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 61(75), pp. 73--89 (1997)
Semi-Fredholm operators and perturbations
Snezana Zivkovi\'cFilozofski fakultet, Nis, Yugoslavia
Abstract: It is well known that the set of semi-Fredholm operators is an open semigroup in the set of all bounded linear operators on Banach spaces . Perturbations theorems for semi-Fredholm operators are of great interest (see e.g. , , , , , ,  and ). The main results is a general perturbation theorem for semi-Fredholm operators. Then as a corollary we get some well known results of  and .
Classification (MSC2000): 47A10; 47A53
Full text of the article:
Electronic fulltext finalized on: 1 Nov 2001. This page was last modified: 6 Feb 2002.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts